diabetes-icon
Back pain.
I am a diabetic for last 20 years & taking insulin with other diabetic oral medicines along with others. Last 10 days feeling a spasm at my right side back and coming down towards right hand up to elbow. Doctor says it a pain due to diabetic neuropathy. Advised for taking LYRICA but no improvement. Please advise.
16 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. A. Kavitha
Diabetologist 23 yrs exp Hyderabad
Hello,     First see that your sugars are under control and HbA1C is below 7%..Muscular spasm may be due to Calcium deficiency. which in turn is due to. Vit D3 deficiency.So check. your Vit.D3 level and if it is less take supplement accordingly. Try D rise 60,000 IU one sachet in milk once a week for 10 weeks.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.